# SDR ABXA20221219152

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 69,902 hours, 45,843 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141T480150
- Part serial: 09042R9861
- Condition: Cracked
- Location: Zone 200
- Part time: 4,765 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT R1 WINDOW CRACKED ACROSS FULL PANE. AIRCRAFT DIVERTED TO (LAS) AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED R1 WINDOW IAW 56-11-01. AIRCRAFT RETURNED TO SERVICE.
